# SDR SFOA2017121100001

- Difficulty date: December 5, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N447SF
- Make and model: Cessna 550
- Aircraft serial: 5501020
- Aircraft time: 3,387 hours, 2,874 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 6511695200
- Condition: Broken
- Location: Pax Door
- Part time: 3,387 hours, 2,873 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING THE AIRCRAFT WAS TAXIED TO THE RAMP AND SHUT DOWN. WHEN THE CABIN DOOR WAS OPENED STRONG WIND CAUGHT AND FLUNG IT OPEN HARD RESULTING IN THE LOWER DOOR HINGE BEING BROKEN. THE AIRCRAFT WAS TURNED OVER TO MAINTENANCE WHERE SOME MINOR MODIFICATION WAS MADE IN PREPARATION FOR A FERRY FLIGHT BACK TO HOME BASE WHICH WAS MADE SUCCESSFULLY. A NEW HINGE WAS PROCURED AND INSTALLED. ALL CREW TO BE REMINDED OF SUCH INCIDENTS THAT CAN BE AVOIDED BY BEING AWARE OF OUTSIDE GROUND CONDITIONS AND PROPERLY POSITIONING OF AIRCRAFT ACCORDINGLY.
